# SDR CA000427009

- Difficulty date: March 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 56,976 hours, 61,367 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 69214571SP
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CREW NOTICED THE VIEWING WINDOW IN THE FWD SERVICE DOOR CRACKED. WINDOW REPLACED.
